Cubic-quartic optical soliton perturbation with Fokas-Lenells equation by semi-inverse variation


Biswas A., Dakova A., Khan S., Ekici M., Moraru L., Belic M. R.

SEMICONDUCTOR PHYSICS QUANTUM ELECTRONICS & OPTOELECTRONICS, vol.24, no.4, pp.431-435, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.15407/spqeo24.04.431
  • Title of Journal : SEMICONDUCTOR PHYSICS QUANTUM ELECTRONICS & OPTOELECTRONICS
  • Page Numbers: pp.431-435
  • Keywords: soliton, cubic-quartic, perturbation, Fokas-Lenells equation, LAKSHMANAN-PORSEZIAN-DANIEL, MODEL

Abstract

This paper recovers cubic-quartic bright optical solitons with perturbed Fokas- Lenells equation. The Hamiltonian perturbation terms appear with maximal permissible intensity. The semi-inverse variational principle is employed to retrieve such solitons.